# SDR CA090612005

- Difficulty date: May 29, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,742 hours
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209114
- Condition: Cut
- Location: Transfer Tube
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS LANDING AFTER A 20 MINUTE FLIGHT AND CREW NOTICED A MIST COMING FROM THE FRONT OF LT ENGINE COWL.  AFTER LANDING THERE WAS A POOL OF OIL UNDER THE LT ENG AND THE COWLINGS WERE COVERED IN OIL.  PILOT CHECKED THE OIL DIP STICK FOR SECURITY AND IT WAS SECURED PROPERLY. MX REMOVED COWLS AND AFTER TROUBLESHOOTING IT WAS DISCOVERED OIL WAS COMING FROM THE LT INBD SCAVENGE TUBE AT THE FRONT.  TUBE WAS REMOVED AND FWD O-RING WAS FOUND TO BE CUT.  THERE HAD BEEN NO RECENT MX ACTION UNDERTAKEN WITH REGARD TO TRANSFER TUBE OTHER THAN ROUTINE INSP.   O-RINGS WERE REPLACED AND TUBE REINSTALLED.  4 LITRES OF OIL WERE ADDED TO TOP UP THE ENG.  ACFT WAS GROUND RUN FOR LEAK CHECK AND NONE FOUND.  ACFT WAS RETURNED TO SERVICE.
